# SDR DALA2023110709187

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,428 hours, 35,065 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3258 DISC: ROW 19 ABC O2 MASK + DOOR ARE OPEN C/A: RESTOWED OXYGEN MASKS PER A320 AMM 35-21-43, A/C OK FOR SERVICE.(LP: 4600814)
